# SDR SWAA074318

- Difficulty date: September 1, 2007
- Submitted: September 5, 2007
- Operation: Air carrier
- Aircraft: N324SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23414
- Aircraft time: 67,312 hours, 62,540 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Bs 804-813
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV1 CHECK, FOUND FUSELAGE SKIN CRACKED BETWEEN BS 804 AND BS 813, STR 19L.  REPAIRED SKIN PER SWA EA.
